# SDR SIMA972553

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367140722902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED STR 19R BETWEEN FRAMES 32 AND 33 CORRODED OUT OF LIMITS IAW SRM 53-61-00, FIGURE 301.  MAINTENANCE REMOVED AND REPLACED STRINGER IAW SRM 53-00-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
